EconPapers    
Economics at your fingertips  
 

Monetary rules in a two-sector endogenous growth model

Antoine Le Riche, Francesco Magris and Daria Onori ()
Additional contact information
Daria Onori: LEO - Laboratoire d'Économie d'Orleans [FRE2014] - UO - Université d'Orléans - UT - Université de Tours - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Date: 2020-06
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Published in Economic Theory, 2020, 69 (4), pp.1049-1100. ⟨10.1007/s00199-019-01188-6⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Monetary rules in a two-sector endogenous growth model (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03532486

DOI: 10.1007/s00199-019-01188-6

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-04-01
Handle: RePEc:hal:journl:hal-03532486